advertisement
Question
Posted by: Deon | 2012-05-02

Libido Booster

Hi

Has anyone tried using VITAL ENDURAMAX LIBIDO BOOSTER and does this stuff work. I suffer from ED

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

I am not familiar with the medication you mention and therefor cannot comment on it's effectiveness. You mention though that you suffer from ED. This may indicate that you suffer from a medical condition eg Heart disease or diabetes. I would urge you to go and see your doctor for a check up to exclude a medical condition which may be causing the ED.

If all is well on the physical front, it is likely that the difficulty is explained by a psychological block - e.g. fear of sexual failure/poor performance (e.g. losing erection, ejaculating too quickly, partner is not orgasmic or has pain during sex); anger at partner. Psychological factors like this essentially block the normal working of the sexual response and can be addressed through couple work with an experienced professional.

There are treatment options for ED - both pharmaceutical and psychosexual - why not consider some of these option together to see how this can be addressed.

As a first recommendation - have a physical check up by GP and tell him/her about your erection difficulties. If you gets the all clear, then both of you go to see a health professional with experience in this area.

For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: sexologist | 2012-05-04

I am not familiar with the medication you mention and therefor cannot comment on it's effectiveness. You mention though that you suffer from ED. This may indicate that you suffer from a medical condition eg Heart disease or diabetes. I would urge you to go and see your doctor for a check up to exclude a medical condition which may be causing the ED.

If all is well on the physical front, it is likely that the difficulty is explained by a psychological block - e.g. fear of sexual failure/poor performance (e.g. losing erection, ejaculating too quickly, partner is not orgasmic or has pain during sex); anger at partner. Psychological factors like this essentially block the normal working of the sexual response and can be addressed through couple work with an experienced professional.

There are treatment options for ED - both pharmaceutical and psychosexual - why not consider some of these option together to see how this can be addressed.

As a first recommendation - have a physical check up by GP and tell him/her about your erection difficulties. If you gets the all clear, then both of you go to see a health professional with experience in this area.

For further information please consult SASHA’s website at www.sexualhealth.qw.co.za/dru. For referral to a professional in your vicinity, please send an email to helpline.sasha@gmail.com

Reply to sexologist
Posted by: Peter | 2012-05-03

I use Enduramax and it helps me, I also find that my recovery time is shorter than before. But with any natural herbs, you have to use it for awhile to feel the effects. I could feel a huge difference in the second month of usage. I also tried Chao Jimengnan, and they work very fast, im just not sure if it is healthy/good to use long term.

Reply to Peter
Posted by: xyz | 2012-05-03

Try these pills it is new on the market from Japan,Chao jimengnan Super Power Man, there is only 4 in the box, chew 1 about a half hour before sex, these pills make you hard and you will also last longer.I use one, also went limp while I was busy, but now after about 2 weeks, hard as a rock.Hope it helps.

Reply to xyz

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement